| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following a cataract surgery with intraocular lens (iol) implant procedure, the patient residual astigmatism was -1.75, showing 0.5 vision with blurry vision in short-range vision.The lens was explanted due to the patient's complaint.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are no other complaints for the reported lot.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned wrapped in surgical gauze.Solution was dried on the lens.The lens was cut into pieces, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.The product investigation could not identify a root cause for the reported complaint.Power and resolution testing could not be conducted due to the extensive optic damage.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Information was provided that the company lens 13.0 diopter (add power +2.2/+3.2) lens was replaced with a company 13.0 diopter (add power +2.2/+3.2) lens.The difference in cylinder between the original implant lens model and the replacement lens model may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).